Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 845926, 8 pages
http://dx.doi.org/10.1155/2013/845926
Research Article

Interaction of Solitons for Sine-Gordon-Type Equations

Department of Mathematics, University of Sonora, Rosales y Boulevard Encinas s/n, 83000 Hermosillo, Mexico

Received 27 November 2012; Accepted 23 January 2013

Academic Editor: Nasser Saad

Copyright © 2013 Georgii A. Omel’yanov and Israel Segundo-Caballero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. V. Zhiber and V. V. Sokolov, “Exactly integrable hyperbolic equations of Liouville type,” Uspekhi Matematicheskikh Nauk, vol. 56, no. 1, pp. 63–106, 2001, English translation in Russian Mathematical Surveys, vol. 56, no. 1, pp. 61–101, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. J. Ablowitz, D. J. Kaup, A. C. Newell, and H. Segur, “Method for solving the sine-Gordon equation,” Physical Review Letters, vol. 30, pp. 1262–1264, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  3. V. E. Zakharov, L. A. Takhtadjan, and L. D. Faddeev, “Complete description of solutions of the “sine-Gordon” equation,” Doklady Akademii Nauk SSSR, vol. 219, pp. 1334–1337, 1974, English translation in Soviet Physics—Doklady, vol. 19, pp. 824–826, 1974. View at Google Scholar · View at Zentralblatt MATH
  4. D. A. Kulagin and G. A. Omel'yanov, “Interaction of kinks for semilinear wave equations with a small parameter,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 2, pp. 347–378, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. G. Garcia and G. A. Omel'yanov, “Kink-antikink interaction for semi-linear wave equations with a small parameter,” Electronic Journal of Differential Equations, vol. 2009, no. 45, pp. 1–26, 2009. View at Google Scholar
  6. G. A. Omel'yanov and I. Segundo-Caballero, “Asymptotic and numerical description of the kink/antikink interaction,” Electronic Journal of Differential Equations, vol. 2010, no. 150, pp. 1–19, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. G. Danilov and P. Subochev, “Wave solutions of semilinear parabolic equations,” Theoretical and Mathematical Physics, vol. 89, no. 1, pp. 1029–1046, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. G. Danilov and V. M. Shelkovich, “Generalized solutions of nonlinear differential equations and the Maslov algebras of distributions,” Integral Transforms and Special Functions, vol. 6, no. 1–4, pp. 171–180, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. G. Danilov, G. A. Omel'yanov, and V. M. Shelkovich, “Weak asymptotics method and interaction of nonlinear waves,” in Asymptotic Methods for Wave and Quantum Problems, M. V. Karasev, Ed., vol. 208 of American Mathematical Society Translations 2, pp. 33–164, American Mathematical Society, Providence, RI, USA, 2003. View at Google Scholar
  10. V. G. Danilov and G. A. Omel'yanov, “Weak asymptotics method and the interaction of infinitely narrow δ-solitons,” Nonlinear Analysis: Theory, Methods & Applications, vol. 54, no. 4, pp. 773–799, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. G. Garcia and G. A. Omel'yanov, “Interaction of solitary waves for the generalized KdV equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 8, pp. 3204–3218, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. V. P. Maslov and G. A. Omel'yanov, “Asymptotic soliton-form solutions of equations with small dispersion,” Uspekhi Matematicheskikh Nauk, vol. 36, no. 3, pp. 63–126, 1981, English translation in Russian Mathematical Surveys, vol. 36, no. 3, pp. 73–149, 1981. View at Google Scholar · View at Zentralblatt MATH
  13. V. P. Maslov and G. A. Omel'yanov, Geometric Asymptotics For Non-Linear PDE, I., vol. 202 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 2001.
  14. J. F. Currie, S. E. Trullinger, A. R. Bishop, and J. A. Krumhansl, “Numerical simulation of sine-Gordon soliton dynamics in the presence of perturbations,” Physical Review B, vol. 15, no. 12, pp. 5567–5580, 1977. View at Publisher · View at Google Scholar · View at Scopus